# SDR UPS04442002

- Difficulty date: February 28, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BS 1241 LT WING REAR SPAR UPPER SPLICE FITTING FOUND CRACKS AT HOLE NR 5.  BS 1241 LT WING REAR UPPER SPLICE FITTING HOLE NR 5 REAMED TO REMOVE CRACKS.  HFEC INSPECTED RESULT CRACK FREE.  FINAL HOLE DIAMETER IS 1.000 INCH AND BUSHING INSTALLED AS PER EO B747-5740-17032-A APPENDIX -E-.
